Cytokine regulation of immune responses to Porphyromonas gingivalis

  1. Lookup NU author(s)
  2. Dr John Taylor
Author(s)Taylor JJ
Publication type Review
JournalPeriodontology 2000
Year2010
Volume54
Issue1
Pages160-194
ISSN (print)0906-6713
ISSN (electronic)1600-0757
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
URLhttp://dx.doi.org/10.1111/j.1600-0757.2009.00344.x
DOI10.1111/j.1600-0757.2009.00344.x
Actions    Link to this publication
Share